# SDR SFOA20111201001

- Difficulty date: December 1, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Amd FALCON10
- Aircraft serial: 141
- Aircraft time: 12,058 hours, 12,491 cycles
- Engine: Garrtt TFE73121C
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 152BL714A
- Part serial: 338
- Condition: Defective
- Location: Cockpit
- Part time: 12,058 hours, 12,491 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE NR 1 ITT INDICATOR WENT TO ZERO.  THE AIRCRAFT RETURNED TO HOME BASE WHERE AN UNEVENTFUL LANDING WAS MADE, DURING RETURN FLIGHT THE INDICATOR BEGAN TO WORK BUT WAS LOWER THAN NORMAL AND ERRATIC.  THE GAUGE WAS PARTIALLY REMOVED FROM THE PANEL AND THE PROBLEM COULD BE DUPLICATED BY TAPPING ON THE BACK OF THE GAUGE.  THE GAUGE WAS REPLACED WITH AN OVERHAULED UNIT AND GROUND OPERATIONS CHECKS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
